# SDR SWAA2016101708860

- Difficulty date: October 3, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT SCUFF PLATE SUPPORT ANGLE CORRODED BETWEEN BS 294 - 328, RBL 57.   R & R THE SUPPORT ANGLE IAW DWG AND SRM.
